# SDR 07FDEA05040

- Difficulty date: December 12, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554577
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO PIT, INNER SKIN IN BILGE HAS PITTING CORROSION UNDER LEVELING   COMPOUND, STA 680 PLUS 5, LBL 8".  CUT OUT DAMAGE, FABRICATED DOUBLER AND INSTALLED DOUBLER, REF SRM 53-30-3 FIG 1.  REPAIR IS CLASSIFIED AS A MINOR REPAIR.
